Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel

Posted by Sugarpuss on January 18, 2004, at 23:14:37

In reply to Re: Seroquel Sugarpuss, posted by Laree on January 18, 2004, at 16:28:02


> --I, too, am a bad insomniac & have been on Ambien a few times. It made me trippy too & has been the only drug i've ever really had an "addiction-like" prob. with. Had to discontinue. I was staying up for hours on doses of 40 mgs./night and doing whacked out stuff and experiencing what I call "Ambien amnesia" the next day. Scary stuff.

All I know is that one time my ex and I (foolishly) got really fucked up and then took Ambien, and though nothing "bad" happened, the next day we found signs of doing really odd things that neither of us have any recollection of (I have no idea, for example, why there was a SANDWICH in my DRESSER DRAWER). It was amusing at the time but I never took Ambien again.

> --Me too. It made my body feel exhausted and nearly paralyzed and my mind race--& I already have hyperactivity of thoughts!! only took this for a few nights before i said SCREW IT, it's def. not for me!

I''ve used it a few times at relatively high doses and all of my experiences were utterly miserable; I couldn't even *stand* for more than two or three seconds. Years ago I found that 50mg was a great coke comedown but that is the only positive thing I can say about traz, and since it's related to coke even that's not really "positive".

> --I take this every night anymore. It takes a long time and a lot of it to have an effect on me.

Same. 200mg will make me able to sleep about an hour and a half or two hours later. I think what I'm going to do is alternate between that and Seroquel, hopefully that way I'll get enough sleep and both drugs will continue to be effective for longer periods of time without me having to raise my dosage.

> --I am also part hypodchondriac I think, and have had eating disorders in years past & ulcer/reflux disorder and tend to have a sensitive stomach, so i have intense fear of "weight gain" side effect and also nausea. About a year ago I was given samples of Seroquel for insomnia. I think it makes me retain water, although i'm not sure why, and it makes me hungry. My pdoc claimed it was a "weight neutral" drug but I had read up on it and had little trust. Still, feeling pretty desperate, I took about 25-50 mg./night to start and experienced terrible hangovers the next night. But...it really worked. I couldn't even FIGHT sleep about 20-30 min. after taking it, and to me that was a beautiful thing most nights. Still, I hated the way it made me feel sort of "out of it", unbalanced physically at times, and DEFINITELY fatigued the next day. I was also preoccupied with any prospect of weight gain having gotten over a bad bout with anorexia a year prior. I stopped taking it a month or 2 later and have only used on a completely desperate basis (had many sample packets left over) since.

I've never really had any issues with my weight, but a year or two ago I was up to 145 and now I'm down to 105 and while I actually kind of WANT to gain about five pounds (my hipbones could probably kill someone), I don't want any serious weight gain... but if it were a coin toss between eweight gain and puking, I'd take weight gain any day!
>

> --These side effects never went away for me, only lessened a bit on lower doses. in fact, i might venture to say they got worse, namely with sequentially nightly use.

Maybe that will happen if I keep taking it but as I said in another comment on this thread I took one yesterday and it made me very dull and spacey, almost EXACTLY like a large(r) does of Klonopin, and it HELPED me fall asleep though I could have stayed awake. I slept only six hours (physically I could have easily slept longer but our alarm went off) and only felt hangover-y for about 20 minutes after waking up, even after taking my Klonopin.

>

>
> >Also, if these are dangerous combinations, I'm curious as to why (I'm just a curious girl...)
> --risks of SERIOUS neurological problems such as Tardive Dyskensia, etc., scare the shit out of me...

What IS that, exactly? I keep hearing the term tossed around and it makes me wonder why my doctor didn't mention it.
I also haven't felt any of the "tremors", leg-shakes, etc. that other people have described but I believe that could be because of my Klonopin, since it's an anti-convulsant.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sugarpuss thread:302023
URL: http://www.dr-bob.org/babble/20040118/msgs/302521.html